MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/11795476251396593

Медицинская библиотека · Clinical medicine insights. Case reports · 2025

DRESS Syndrome Mimicking Postoperative Cholestasis: A Case Report.

Zodeh Karim, Attieh Philippe, Mazraani Theresa, Akil Hussein, Daou Ghinaj, Diab Nadira, Karam Karam, El Hachem Noha

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is an uncommon but potentially fatal hypersensitivity response, commonly triggered by medications such as antiepileptics and antibiotics. It typically presents with rash, fever, hematologic abnormalities, lymphadenopathy, and internal organ involvement-most commonly affecting the liver. We report a case of a 79-year-old woman with hypertension and dyslipidemia who underwent laparoscopic cholecystectomy for acute cholecystitis with early pancreatitis. Postoperatively, she developed persistent cholestatic liver injury without biliary obstruction. Ten days later, she presented with fatigue, a diffuse maculopapular rash, and elevated cholestatic liver enzymes and lipase. Skin biopsy revealed features consistent with drug-induced hypersensitivity. Using the RegiSCAR scoring system, the case met criteria for probable DRESS syndrome (score = 5). Ceftriaxone and metronidazole, the only new drugs introduced perioperatively, were identified as likely triggers using the Naranjo causality scale. The patient was treated with oral prednisone (0.75 mg/kg), with full resolution of clinical and laboratory abnormalities following a 5-week course. This case highlights an atypical presentation of DRESS syndrome mimicking postoperative cholestasis. It underscores the importance of considering DRESS in the differential diagnosis of unexplained cholestatic injury, even in the absence of classical features like fever, eosinophilia, or lymphadenopathy. Early recognition and timely corticosteroid therapy are critical to improving outcomes.

Для цитирования: Zodeh Karim, Attieh Philippe, Mazraani Theresa, Akil Hussein, Daou Ghinaj, Diab Nadira, Karam Karam, El Hachem Noha. DRESS Syndrome Mimicking Postoperative Cholestasis: A Case Report.. Clinical medicine insights. Case reports. 2025. DOI: 10.1177/11795476251396593.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.